MathSciNet Relay Station
MathSciNet bibliographic data
MR2726597 20F65 (05C80 05E45)
Babson, Eric; Hoffman, Christopher; Kahle, Matthew The fundamental group of random 2-complexes. J. Amer. Math. Soc. 24 (2011), no. 1, 1–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement